# SDR SWIA202052979

- Difficulty date: August 16, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FLOOR SILL IS CORRODED BETWEEN FS 559.00+80 TO FS 559.00+112 AT NUMEROUS LOCATIONS.  C-CHECK RO 10/1/2020.  REPAIRED RT FLOOR SILL 559+80-559+112, IAW REO.
